Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On values of exponential sums

Author: Chungming An
Journal: Proc. Amer. Math. Soc. 52 (1975), 131-135
MSC: Primary 10H10; Secondary 10G05
MathSciNet review: 0376561
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An exponential sum is defined by

$\displaystyle G(F,\varphi ,\alpha ) = \sum\limits_{\gamma \epsilon {{(Z/qZ)}^n}} {\exp (2\pi i(\varphi F(\gamma ) + \langle \alpha ,\gamma \rangle } ))$

for $ \varphi = a/q\epsilon Q,\alpha \epsilon {R^n}$, and a positive-definite form $ F(x)$ in $ n$ variables of degree $ \delta $. Its value is studied and the definition is extended to an irrational $ \varphi $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10H10, 10G05

Retrieve articles in all journals with MSC: 10H10, 10G05

Additional Information

PII: S 0002-9939(1975)0376561-3
Article copyright: © Copyright 1975 American Mathematical Society